# SDR DALA1132960689

- Difficulty date: March 20, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENT STA 540 S 24L.  C/W ERA 491078-14 REV ORIG PERM REPAIR.
